# SDR 03FDEA00366

- Difficulty date: April 1, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 44,828 hours, 26,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED BS 990 STR 26L.  FRAME DENTED AT BS 990 STR 26L WAS OUT OF LIMITS.  COMPLIED WITH FED EX EA 7-5310-69458.
